Well-posedness of the Cauchy problem for system of oscillators on 2D–lattice in weighted $l^2$-spaces
AbstractWe consider an infinite system of ordinary differential equations that describes the dynamics of an infinite system of linearly coupled nonlinear oscillators on a two dimensional integer-valued lattice. It is assumed that each oscillator interacts linearly with its four nearest neighbors and the oscillators are at the rest at infinity. We study the initial value problem (the Cauchy problem) for such system. This system naturally can be considered as an operator-differential equation in the Hilbert, or even Banach, spaces of sequences. We note that $l^2$ is the simplest choice of such spaces. With this choice of the configuration space, the phase space is $l^2\times l^2$, and the equation can be written in the Hamiltonian form with the Hamiltonian $H$. Recall that from a physical point of view the Hamiltonian represents the full energy of the system, i.e., the sum of kinetic and potential energy. Note that the Hamiltonian $H$ is a conserved quantity, i.e., for any solution of equation the Hamiltonian is constant. For this space, there are some results on the global solvability of the corresponding Cauchy problem. In the present paper, results on the $l^2$-well-posedness are extended to weighted $l^2$-spaces $l^2_\Theta$. We suppose that the weight $\Theta$ satisfies some regularity assumption. Under some assumptions for nonlinearity and coefficients of the equation, we prove that every solution of the Cauchy problem from $C^2\left((-T, T); l^2)$ belongs to $C^2\left((-T, T); l^2_\Theta\right)$. And we obtain the results on existence of a unique global solutions of the Cauchy problem for system of oscillators on a two-dimensional lattice in a wide class of weighted $l^2$-spaces. These results can be applied to discrete sine-Gordon type equations and discrete Klein-Gordon type equations on a two-dimensional lattice. In particular, the Cauchy problems for these equations are globally well-posed in every weighted $l^2$-space with a regular weight.
S. Aubry, Breathers in nonlinear lattices: Existence, linear stability and quantization, Physica D, 103 (1997), 201–250.
S.M. Bak, Existence of heteroclinic traveling waves in a system of oscillators on a two-dimensional lattice, Matematychni Metody ta Fizyko-Mekhanichni Polya, 57 (2014), No3, 45–52. (in Ukrainian) (Engl. transl.: J. Math. Sci., 217 (2016), No2, 187–197.) doi:10.1007/s10958-016-2966-z
S.M. Bak, Existence of the solitary traveling waves for a system of nonlinearly coupled oscillators on the 2d-lattice, Ukr. Mat. Zh., 69 (2017), No4, 435–444. (in Ukrainian) (Engl. transl.: Ukr. Mat. J., 69 (2017), No4, 509–520.) doi:10.1007/s11253-017-1378-7
S.M. Bak, Existence of the time periodic solutions of system of oscillators on 2D-lattice, Carpathian Mathematical Publications, 4 (2012), No2, 5–12. (in Ukrainian)
S.M. Bak, Global well-posedness of the Cauchy problem for system of oscillators on 2D-lattice with power potentials, J. Math. Sci., 246 (2020), No5, 593–601. doi:10.1007/s10958-020-04765-6
S.M. Bak, Homoclinic traveling waves in discrete sine-Gordon equation with nonlinear interaction on 2D lattice, Mat. Stud., 52 (2019), No2, 176–184. doi:10.30970/ms.52.2.176-184
S.M. Bak, The existence and uniqueness of the global solution of the Cauchy problem for an infinite system of nonlinear oscillators on a two-dimensional lattice, Math. and Comp. Modelling. Ser.: Phys. and Math. Sci., 5 (2011), 3–9. (in Ukrainian)
S. Bak, The existence of heteroclinic traveling waves in the discrete sine-Gordon equation with nonlinear interaction on a 2D-lattice, J. Math. Phys., Anal., Geom., 14 (2018), No1, 16–26. doi:10.15407/mag14.01.016
S.M. Bak, O.O. Baranova, Yu.P. Bilyk, Correctness of the Cauchy problem for an infinite system of nonlinear oscillators on 2D-lattice, Math. and Comp. Modelling. Ser.: Phys. and Math. Sci., 4 (2010), 18–24. (in Ukrainian)
S.M. Bak, G.M. Kovtonyuk, Existence of solitary traveling waves in Fermi-Pasta-Ulam system on 2D lattice, Mat. Stud., 50 (2018), No1, 75–87. doi:10.15330/ms.50.1.75-87
S. Bak, G. Kovtonyuk, Existence of standing waves in DNLS with saturable nonlinearity on 2D lattice, Commun. Math. Analysis, 22 (2019), No2, 18–34.
S.M. Bak, G.M. Kovtonyuk, Existence of traveling waves in Fermi-Pasta-Ulam type systems on 2D-lattice, J. Math. Sci., 252 (2021), No4, 453–462. doi:10.1007/s10958-020-05173-6
S. Bak, G.M. N’Guerekata, A. Pankov, Well-posedness of initial value problem for discrete nonlinear wave equations, Commun. Math. Analysis, 8 (2010), No1, 79–86.
S.N. Bak, A.A. Pankov, On the dynamical equations of a system of linearly coupled nonlinear oscillators, Ukr. Math. J., 58 (2006), No6, 815–822. doi:10.1007/s11253-006-0105-6
S.N. Bak, A.A. Pankov, Traveling waves in systems of oscillators on 2D-lattices, J. Math. Sci., 174 (2011), No4, 916–920. doi:10.1007/s10958-011-0310-1
O.M. Braun, Y.S. Kivshar, Nonlinear dynamics of the Frenkel–Kontorova model, Physics Repts, 306 (1998), 1–108.
O.M. Braun, Y.S. Kivshar, The Frenkel-Kontorova Model, Concepts, Methods and Applications, Springer, Berlin, 2004.
Yu.L. Daleckii, M.G. Krein, Stability of solutions of differential equations in Banach spaces, Amer. Math. Soc., Providence, R. I., 1974.
M. Fečkan, V. Rothos, Traveling waves in Hamiltonian systems on 2D lattices with nearest neighbour interactions, Nonlinearity, 20 (2007), 319–341.
G. Friesecke, K. Matthies, Geometric solitary waves in a 2D math-spring lattice, Discrete and continuous dynamical systems, 3 (2003), No1, 105–114.
R.S. MacKay, S. Aubry, Proof of existence of breathers for time–reversible a Hamiltonian networks of weakly coupled oscillators, Nonlinearity, 7 (1994), 1623–1643.
A. Pankov, Traveling Waves and Periodic Oscillations in Fermi-Pasta-Ulam Lattices, Imperial College Press, London—Singapore, 2005.
A. Pankov, Gap solitons in periodic discrete NLS equations, Nonlinearity, 19 (2006), 27–40.
A. Pankov, Gap solitons in periodic discrete nonlinear Schrödinger equations, II: generalized Nehari manifold approach, Discr. Cont. Dyn. Sys., 19 (2007), No2, 419–430.
A. Pankov, V. Rothos, V.Periodic and decaying solutions in DNLS with saturable nonlinearity, Proc. Roy. Soc. Sec. A., 464 (2008), 3219–3236.
P. Srikanth, On periodic motions of two-dimentional lattices, Functional analysis with current applications in science, technology and industry, 377 (1998), 118–122.
Copyright (c) 2021 S.M. Bak, G. M. Kovtonyuk
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Matematychni Studii is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) license.